# SDR TWAA9917415

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND A FORWARD LT PASSENGER DOOR STOP HOLE, FOURTH HOLE FROM THE TOP ON THE AFT SIDE AND FIFTH FROM THE BOTTOM, AFT SIDE.  THE DOOR STOP HOLE HAD A .75 IN CRACK.  CUT OUT DAMAGED AREA AND INSTALLED FILLER AND INSTALLED DOUBLER PER EMLR 96500.
